TU Darmstadt / ULB / TUbiblio

Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3)

Farwig, Reinhard ; Nakatsuka, Tomoyuki ; Taniuchi, Yasushi (2015):
Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3).
In: Archiv Der Mathematik, 104 (6), pp. 539-550. ISSN 0003-889X,
[Article]

Item Type: Article
Erschienen: 2015
Creators: Farwig, Reinhard ; Nakatsuka, Tomoyuki ; Taniuchi, Yasushi
Title: Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3)
Language: German
Journal or Publication Title: Archiv Der Mathematik
Volume of the journal: 104
Issue Number: 6
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 29 Jun 2015 07:42
PPN:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details